# SDR HEEA065144

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Indicator
- Part number: A593002
- Condition: Contaminated
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TURN & BANK INDICATOR HAD MOISTURE INSIDE OF GLASS.
